I had my tt in mid December and RAI march 10th..
I know getting my medication right will be a rollercoaster but since december I have gone from 75mcg to 100, then 6 weeks ago 125 and today I have been told to go up to 150mcg daily.
Now 6 weeks ago when I was told to go up to 125 my TSH was 2.0. I received a letter yesterday stating I needed to up my meds to 150mch as my TSH has gone up to 2.1.
Now I know this is hardly an increase.. but I would just like to know why it's happened?
What sort of factors would result in this when my dose has done nothing but increased.
I'm sorry that I can't answer your question but I noticed that your post hadn't had any response from the other members of the group yet.
Do you have a CNS who you could speak to as she should be able to answer any questions that you have? If not, or if she's not easy to contact at present, you could post your question in the ask a nurse section of the community and one of the nurses will aim to get back to you within 2 working days.
What is a Community Champion?
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007